# SDR C2XA03TY034

- Difficulty date: March 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 4,171 hours, 3,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521699003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1-C INSPECTION THE OMEGA BEAM AT FRAME 20 WAS CORRODED.  MAINTENANCE CUT OUT DAMAGED AREA, FAB, ALODINE, PRIME, PAINTED AND INSTALLED REPAIRED DOUBLER, FILLER AND SHIMS IAW EMB 135/145 SRM 53-21-10, 51-40-02;CPM 51-21-04-05-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
